Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
On local tameness of certain graphs of groups

Rita Gitik

Algebraic & Geometric Topology 19 (2019) 3701–3710
Abstract

Let G be the fundamental group of a finite graph of groups with Noetherian edge groups and locally tame vertex groups. We prove that G is locally tame. It follows that if a finitely presented group H has a nontrivial JSJ–decomposition over the class of its VPC(k) subgroups for k = 1 or k = 2, and all the vertex groups in the decomposition are flexible, then H is locally tame.

Keywords
Noetherian group, locally tame group, graph of groups, \JSJ–decomposition, covering space, fundamental group
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 20E06, 20F34, 57M07, 57M10
References
Publication
Received: 29 August 2018
Revised: 28 November 2018
Accepted: 11 May 2019
Published: 17 December 2019
Authors
Rita Gitik
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States